Alert archive / North Dakota / Wind Advisories in 2008

Wind Advisory 32, NWS Bismarck, ND

October 24, 200832 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Oct 24, 2008, 3:04 PM MDT for 32 counties in North Dakota. It took effect at Oct 25, 2008, 12:00 PM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 24, 2008, 3:04 PM MDT (21:04 UTC)
In effect from
Oct 25, 2008, 12:00 PM MDT
Expired
Oct 25, 2008, 10:50 PM MDT
In force
11 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 242104
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
404 PM CDT FRI OCT 24 2008

...STRONG WINDS HIT WESTERN AND CENTRAL NORTH DAKOTA THIS
WEEKEND...

.EXPECT INCREASING WEST TO NORTHWEST WINDS ON SATURDAY AFTERNOON.
THE STRONG WINDS WILL DIMINISH SATURDAY EVENING...BUT WILL PICK UP
ONCE AGAIN ON SUNDAY.

STRONG WINDS WILL ENCOMPASS THE AREA FROM NORTHWEST TO SOUTHEAST
DURING THE AFTERNOON ON SATURDAY. WINDS OF 20 TO 35 MPH WITH GUSTS
UP TO 50 MPH CAN BE EXPECTED BY LATE AFTERNOON THROUGH EARLY EVENING.

AFTER A BRIEF LULL SATURDAY NIGHT...WINDS WILL INCREASE ONCE AGAIN
ON SUNDAY. WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH CAN BE
EXPECTED ON SUNDAY AS WELL.

VERY STRONG HIGH PRESSURE BUILDING OVER THE REGION...BEHIND A
CANADIAN LOW PRESSURE SYSTEM PUSHING INTO THE GREAT LAKES REGION
WILL BE RESPONSIBLE FOR THE STRONG WINDS OVER THE WEEKEND.

IF YOU HAVE TRAVEL PLANS THIS WEEKEND...BE SURE TO CHECK THE
LATEST FORECAST AND ROAD CONDITIONS. THOSE IN HIGH PROFILE
VEHICLES SHOULD USE EXTREME CAUTION AS WINDS THIS STRONG WILL
MAKE DRIVING DIFFICULT.



NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-250515-
/O.NEW.KBIS.WI.Y.0032.081025T1800Z-081026T0600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
404 PM CDT FRI OCT 24 2008 /304 PM MDT FRI OCT 24 2008/

...WIND ADVISORY IN EFFECT FROM 1 PM CDT /12 PM MDT/ SATURDAY TO
1 AM CDT /MIDNIGHT MDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /12 PM MDT/ SATURDAY
TO 1 AM CDT /MIDNIGHT MDT/ SUNDAY. 

EXPECT WEST TO NORTHWEST WINDS TO INCREASE TO 20 TO 35 MPH WITH
GUSTS TO OVER 50 MPH BY LATE AFTERNOON. THE STRONG WINDS WILL
CONTINUE INTO THE EVENING...SLOWLY DIMINISHING LATE IN THE
EVENING. STRONG WINDS ARE EXPECTED AGAIN ON SUNDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS73 KBIS 250143
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
843 PM CDT FRI OCT 24 2008

...STRONG WINDS HIT WESTERN AND CENTRAL NORTH DAKOTA THIS
WEEKEND...

.EXPECT INCREASING WEST TO NORTHWEST WINDS ON SATURDAY AFTERNOON.
THE STRONG WINDS WILL DIMINISH SATURDAY EVENING...BUT WILL PICK
UP ONCE AGAIN ON SUNDAY.

STRONG WINDS WILL ENCOMPASS THE AREA FROM NORTHWEST TO SOUTHEAST
DURING THE AFTERNOON ON SATURDAY. WINDS OF 20 TO 35 MPH WITH A FEW
GUSTS UP TO 50 MPH CAN BE EXPECTED BY LATE AFTERNOON THROUGH EARLY
EVENING.

AFTER A BRIEF LULL SATURDAY NIGHT...WINDS WILL INCREASE ONCE
AGAIN ON SUNDAY...WITH WINDS OF 25 TO 35 MPH AND GUSTS OVER 50
MPH EXPECTED.

VERY STRONG HIGH PRESSURE BUILDING OVER THE REGION...BEHIND A
CANADIAN LOW PRESSURE SYSTEM PUSHING INTO THE GREAT LAKES REGION
WILL BE RESPONSIBLE FOR THE STRONG WINDS OVER THE WEEKEND.

IF YOU HAVE TRAVEL PLANS THIS WEEKEND...BE SURE TO CHECK THE
LATEST FORECAST AND ROAD CONDITIONS. THOSE IN HIGH PROFILE
VEHICLES SHOULD USE EXTREME CAUTION AS WINDS THIS STRONG WILL
MAKE DRIVING VERY DIFFICULT.


NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-251045-
/O.CON.KBIS.WI.Y.0032.081025T1800Z-081026T0600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
843 PM CDT FRI OCT 24 2008 /743 PM MDT FRI OCT 24 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /12 PM MDT/
SATURDAY TO 1 AM CDT /MIDNIGHT MDT/ SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /12 PM MDT/
SATURDAY TO 1 AM CDT /MIDNIGHT MDT/ SUNDAY. 

EXPECT WEST TO NORTHWEST WINDS TO INCREASE TO 20 TO 35 MPH WITH
GUSTS TO OVER 50 MPH BY LATE AFTERNOON. THE STRONG WINDS WILL
CONTINUE INTO THE EVENING...SLOWLY DIMINISHING LATE IN THE
EVENING. STRONG WINDS ARE EXPECTED AGAIN ON SUNDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NH
000 
WWUS73 KBIS 250844
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
344 AM CDT SAT OCT 25 2008

...STRONG WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA THIS
THIS AFTERNOON THROUGH SUNDAY EVENING...

.EXPECT INCREASING WEST TO NORTHWEST WINDS THIS AFTERNOON.
THE STRONG WINDS WILL DIMINISH TONIGHT...BUT WILL PICK UP ONCE
AGAIN EARLY SUNDAY AND STRENGTHEN DURING THE REMAINDER OF THE DAY.

STRONG WINDS WILL ENCOMPASS THE AREA FROM NORTHWEST TO SOUTHEAST
THIS AFTERNOON. INCREASING NORTHWEST WINDS OF 25 TO 40 MPH WITH A
FEW GUSTS UP TO 50 MPH CAN BE EXPECTED BY LATE AFTERNOON THROUGH
EARLY EVENING.

AFTER A BRIEF LULL TONIGHT...VERY STRONG WINDS WILL DEVELOP ONCE
AGAIN ON SUNDAY...WITH SUSTAINED NORTHWEST WINDS OF 35 TO 45 MPH
AND GUSTS BETWEEN 50 AND 60 MPH.

VERY STRONG HIGH PRESSURE BUILDING OVER THE REGION...BEHIND A
CANADIAN LOW PRESSURE SYSTEM PUSHING INTO THE GREAT LAKES REGION
WILL BE RESPONSIBLE FOR THE STRONG WINDS TODAY INTO SUNDAY EVENING.

IF YOU HAVE TRAVEL PLANS THIS WEEKEND...BE SURE TO CHECK THE
LATEST FORECAST AND ROAD CONDITIONS. THOSE IN HIGH PROFILE
VEHICLES SHOULD USE EXTREME CAUTION AS WINDS THIS STRONG WILL
MAKE DRIVING VERY DIFFICULT.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-251700-
/O.NEW.KBIS.HW.A.0004.081026T1500Z-081027T0100Z/
/O.CON.KBIS.WI.Y.0032.081025T1800Z-081026T0600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
344 AM CDT SAT OCT 25 2008 /244 AM MDT SAT OCT 25 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 1 AM CDT /MIDNIGHT MDT/ SUNDAY...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON
MDT/ THIS AFTERNOON TO 1 AM CDT /MIDNIGHT MDT/ SUNDAY. 

EXPECT WEST TO NORTHWEST WINDS INCREASING TO 25 TO 40 MPH WITH
A FEW GUSTS UP TO 50 MPH BY LATE AFTERNOON. THE STRONG WINDS WILL
CONTINUE INTO THE EVENING...SLOWLY DIMINISHING LATE IN THE
EVENING. VERY STRONG WINDS ARE EXPECTED AGAIN ON SUNDAY WITH
SUSTAINED NORTHWEST WINDS OF 35 TO 45 MPH AND GUSTS RANGING
BETWEEN 50 AND 60 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

KS
000 
WWUS73 KBIS 251543
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1043 AM CDT SAT OCT 25 2008

...STRONG WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA THIS
AFTERNOON THROUGH SUNDAY EVENING...

.EXPECT INCREASING WEST TO NORTHWEST WINDS THIS AFTERNOON. THE
STRONG WINDS WILL DIMINISH TONIGHT...BUT WILL PICK UP ONCE AGAIN
EARLY SUNDAY AND STRENGTHEN DURING THE REMAINDER OF THE DAY.

STRONG WINDS WILL ENCOMPASS THE AREA FROM NORTHWEST TO SOUTHEAST
THIS AFTERNOON. INCREASING NORTHWEST WINDS OF 25 TO 40 MPH WITH A
FEW GUSTS UP TO 50 MPH CAN BE EXPECTED BY LATE AFTERNOON THROUGH
EARLY EVENING.

AFTER A BRIEF LULL TONIGHT...VERY STRONG WINDS WILL DEVELOP ONCE
AGAIN ON SUNDAY...WITH SUSTAINED NORTHWEST WINDS OF 35 TO 45 MPH
AND GUSTS BETWEEN 50 AND 60 MPH.

VERY STRONG HIGH PRESSURE BUILDING OVER THE REGION...BEHIND A
CANADIAN LOW PRESSURE SYSTEM PUSHING INTO THE GREAT LAKES REGION
WILL BE RESPONSIBLE FOR THE STRONG WINDS TODAY INTO SUNDAY
EVENING.

IF YOU HAVE TRAVEL PLANS THIS WEEKEND...BE SURE TO CHECK THE
LATEST FORECAST AND ROAD CONDITIONS. THOSE IN HIGH PROFILE
VEHICLES SHOULD USE EXTREME CAUTION AS WINDS THIS STRONG WILL
MAKE DRIVING VERY DIFFICULT.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-252345-
/O.CON.KBIS.WI.Y.0032.081025T1800Z-081026T0600Z/
/O.CON.KBIS.HW.A.0004.081026T1500Z-081027T0100Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
1043 AM CDT SAT OCT 25 2008 /943 AM MDT SAT OCT 25 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
SUNDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING. 

EXPECT WEST TO NORTHWEST WINDS INCREASING TO 25 TO 40 MPH WITH A
FEW GUSTS UP TO 50 MPH BY LATE AFTERNOON. THE STRONG WINDS WILL
CONTINUE INTO THE EVENING...SLOWLY DIMINISHING LATE IN THE
EVENING. VERY STRONG WINDS ARE EXPECTED AGAIN ON SUNDAY WITH
SUSTAINED NORTHWEST WINDS OF 35 TO 45 MPH AND GUSTS RANGING
BETWEEN 50 AND 60 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
WAA
000 
WWUS73 KBIS 252038
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
338 PM CDT SAT OCT 25 2008

...STRONG WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA THIS
AFTERNOON THROUGH SUNDAY EVENING...

.EXPECT STRONG WEST TO NORTHWEST WINDS THIS AFTERNOON AND EVENING.
THE STRONG WINDS WILL DIMINISH OVERNIGHT...BUT WILL PICK UP ONCE
AGAIN EARLY SUNDAY AND STRENGTHEN DURING THE REMAINDER OF THE DAY.

THE STRONG WINDS OF 25 TO 40 MPH WITH A FEW GUSTS UP TO 50 MPH
CAN BE EXPECTED LATE THIS AFTERNOON THROUGH THE EVENING.

AFTER A BRIEF LULL TONIGHT...VERY STRONG WINDS WILL DEVELOP ONCE
AGAIN ON SUNDAY...WITH SUSTAINED NORTHWEST WINDS OF 35 TO 45 MPH
AND GUSTS BETWEEN 50 AND 60 MPH.

STRONG HIGH PRESSURE BUILDING OVER THE REGION...BEHIND A CANADIAN
LOW PRESSURE SYSTEM PUSHING INTO THE GREAT LAKES REGION WILL BE
RESPONSIBLE FOR THE STRONG WINDS INTO SUNDAY EVENING.

IF YOU HAVE TRAVEL PLANS THIS WEEKEND...BE SURE TO CHECK THE
LATEST FORECAST AND ROAD CONDITIONS. THOSE IN HIGH PROFILE
VEHICLES SHOULD USE EXTREME CAUTION AS WINDS THIS STRONG WILL
MAKE DRIVING VERY DIFFICULT.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260445-
/O.CON.KBIS.WI.Y.0032.000000T0000Z-081026T0600Z/
/O.CON.KBIS.HW.A.0004.081026T1500Z-081027T0100Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
338 PM CDT SAT OCT 25 2008 /238 PM MDT SAT OCT 25 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
SUNDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING. 

EXPECT WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH A FEW GUSTS UP
TO 50 MPH. THE STRONG WINDS WILL CONTINUE INTO THE EVENING...
SLOWLY DIMINISHING OVERNIGHT. VERY STRONG WINDS ARE EXPECTED
AGAIN ON SUNDAY WITH SUSTAINED NORTHWEST WINDS OF 35 TO 45 MPH AND
GUSTS RANGING BETWEEN 50 AND 60 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

ABELING
000 
WWUS73 KBIS 260450
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1150 PM CDT SAT OCT 25 2008

...STRONG WINDS SLOWLY SUBSIDING OVER WESTERN AND CENTRAL NORTH
DAKOTA THIS EVENING...

.EXPECT THE BRISK WEST TO NORTHWEST WINDS THIS EVENING TO GRADUALLY
DIMINISH OVERNIGHT. HOWEVER THE WINDS WILL PICK UP ONCE AGAIN EARLY
SUNDAY AND STRENGTHEN DURING THE REMAINDER OF THE DAY. THUS A HIGH
WIND WATCH IS IN EFFECT FOR SUNDAY.

THE STRONG WINDS OF 25 TO 45 MPH WITH A FEW GUSTS UP TO 60 MPH CAN
BE EXPECTED SUNDAY MORNING INTO THE AFTERNOON.

STRONG HIGH PRESSURE BUILDING OVER THE REGION...BEHIND A CANADIAN
LOW PRESSURE SYSTEM PUSHING INTO THE GREAT LAKES REGION IS RESPONSIBLE
FOR THE STRONG WINDS INTO SUNDAY EVENING.

IF YOU HAVE TRAVEL PLANS THIS WEEKEND...BE SURE TO CHECK THE
LATEST FORECAST AND ROAD CONDITIONS. THOSE IN HIGH PROFILE
VEHICLES SHOULD USE EXTREME CAUTION AS WINDS THIS STRONG WILL
MAKE DRIVING VERY DIFFICULT.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-261300-
/O.CAN.KBIS.WI.Y.0032.000000T0000Z-081026T0600Z/
/O.CON.KBIS.HW.A.0004.081026T1500Z-081027T0100Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
1150 PM CDT SAT OCT 25 2008 /1050 PM MDT SAT OCT 25 2008/

...HIGH WIND WATCH REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/
SUNDAY THROUGH SUNDAY EVENING...
...WIND ADVISORY IS CANCELLED FOR THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY FOR THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT 
FROM 10 AM CDT /9 AM MDT/ SUNDAY THROUGH SUNDAY EVENING.

EXPECT THE BRISK NORTHWEST WINDS TO DIMINISH TO 15 TO 30 MPH
OVERNIGHT. HOWEVER...STRONG WINDS OF 25 TO 45 MPH WITH A FEW GUSTS
UP TO 60 MPH MAY OCCUR SUNDAY MORNING INTO THE AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

VJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 24, 2:19 PM MDT, 45 minutes earlier.

Area forecast discussion, Oct 24, 2:19 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
319 PM CDT FRI OCT 24 2008

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...
FORECAST CONCERNS BEGIN SATURDAY AND CONTINUE THROUGH SUNDAY. WIND
ADVISORY CRITERIA AND FIRE WEATHER WILL BE THE MAIN CONCERNS BOTH
DAYS.

WILL UTILIZE A NAM/GFS BLEND. MODELS ARE IN PRETTY GOOD AGREEMENT
WITH LITTLE CHANGE NOTED FROM THEIR PREVIOUS RUNS. NO MATTER WHICH
MODEL YOU CHOOSE...IT WILL BE A WINDY WEEKEND.

CURRENTLY...LOW CLOUDS HAVE FINALLY CLEARED OVER THE SOUTHEAST CWA
AS SHORTWAVE RIDGING WORKS ACROSS THE AREA. SURFACE RIDGE EXTENDS
FROM THE NORTH CENTRAL THROUGH SOUTHWEST NORTH DAKOTA..WITH SUNNY
SKIES.

TONIGHT...SHORTWAVE TROUGH WILL MOVE ACROSS THE LOCAL AREA TONIGHT
BRINGING INCREASING MID AND UPPER LEVEL CLOUDINESS. THIS SHORTWAVE
TROUGH WILL USHER IN A STRONG NORTHWEST FLOW ALOFT.

STRONG UPSTREAM RIDGING WILL HELP BUCKLE THE UPPER FLOW...BRINGING
COLDER AIR INTO THE REGION ON SATURDAY. WE WILL START OFF FAIRLY
WARM AND RISE TO HIGHS SIMILAR TO TODAY SOUTH...BUT A BIT COOLER
NORTH. WINDS WILL INCREASE FROM NORTHWEST TO SOUTHEAST DURING THE
AFTERNOON AS STRONG GRADIENT WINDS DEVELOP AS A 1036 SURFACE HIGH
MOVES THROUGH WESTERN CANADA. FORECAST SOUNDINGS INDICATE 40-50KT
850 MB WINDS MOVING INTO WESTERN AND CENTRAL NORTH DAKOTA BY LATE
AFTERNOON. STRONGEST COLD ADVECTION ARRIVES DURING THE EVENING.
STRONGEST WINDS AT 850 MB ARRIVE BETWEEN 06 AND 12Z SUNDAY. BY
THIS TIME WE DECOUPLE AS SURFACE TEMPERATURES FALL...AND SURFACE
WINDS WILL DROP OFF.

LIGHTER WINDS...ALTHOUGH STILL BREEZY...WILL BE SHORT LIVED SUNDAY
AS ANOTHER STRONG UPPER JET TRAVERSES THE AREA. IF WE WARM UP TO
FORECAST HIGHS IN THE UPPER 30S TO LOWER 40S WE SHOULD HAVE
ANOTHER NEARLY ADIABATIC LAPSE RATE THROUGH AT LEAST 800 MB.
ALTHOUGH SURFACE GRADIENT DOES RELAX DURING THE AFTERNOON. WE
STILL EXPECT VERY STRONG WINDS DEVELOPING BY MID MORNING AND
CONTINUE THROUGH THE EARLY AFTERNOON. NUMERICAL GUIDANCE IS
HINTING THAT SUNDAY MAY BE THE WINDIEST. CONSIDERING THAT BEST
SURFACE GRADIENT WINDS AND COLD ADVECTION DO NOT LINE UP UNTIL
SATURDAY EVENING...CAN NOT DISAGREE. LATER SHIFTS MAY NEED TO
MONITOR FOR POSSIBLE HIGH WIND WARNING FOR SUNDAY. ACTUALLY...CAN
NOT RULE OUT A FEW AREAS HITTING WARNING CRITERIA LATE SATURDAY
AFTERNOON EITHER...BUT FEEL LIKE BEST BET FOR NOW WOULD BE AN
ADVISORY ON SATURDAY. MID SHIFT CAN ALWAYS UPGRADE TO A HWW IF
NEED BE. COULD GO WITH A HIGH WIND WATCH FOR SUNDAY...BUT IT IS A
BIT FAR OUT...AND MAY COMPLICATE THINGS. THEREFORE WILL STICK WITH
AND ADVISORY FOR SATURDAY AFTERNOON AND EVENING.

PRECIP CHANCES LOOK MINIMAL...THERE IS A TIGHTENING BAROCLINIC ZONE
ACROSS THE AREA...DUE TO THE STRONG COLD AIR ADVECTION. BUT WITH NOT
MUCH MOISTURE TO WORK WITH...WILL NOT CHANGE OUR CURRENT SLIGHT
CHANCE POPS ALREADY GOING. FORECAST SOUNDINGS INDICATE RAIN
SATURDAY AFTERNOON AND EVENING...WITH A MIX SATURDAY NIGHT. ANY
LINGERING PRECIPITATION ON SUNDAY SHOULD BE ALL SNOW...EXCEPT
PERHAPS FOR A RAIN/SNOW MIX OVER OUR SOUTHEAST CWA.

WARMER TEMPERATURES AND LIGHTER WINDS RETURN JUST IN TIME FOR THE
WORK WEEK.

.LONG TERM...TUESDAY THROUGH FRIDAY NIGHT
SOME DIFFERENCES IN MEDIUM RANGE MODELS FOR EXTENDED GRIDS.
ON TUESDAY MORNING THE ECMWF AND GFS BOTH INDICATE A WESTERN NORTH
AMERICA RIDGE. THE ECMWF BRINGS A STRONG SHORTWAVE FROM THE GULF OF
ALASKA ACROSS THE CANADIAN ROCKIES TO THE NORTHERN PLAINS BY
WEDNESDAY MORNING...THEN PUSHES IT QUICKLY EAST AND MERGES IT WITH
THE HUDSON BAY LOW. A ZONAL FLOW OR WEAK RIDGE REMAINS OVER THE
NORTHERN PLAINS WHILE ANOTHER GULF OF ALASKA LOW MOVES INTO THE WEST
COAST ON THURSDAY.

MEANWHILE THE GFS STRENGTHENS THE WESTERN RIDGE SO THAT THE FIRST
GULF OF ALASKA SHORTWAVE IS KEPT OFF THE WEST COAST UNTIL THE NEXT
LARGE LOW MERGES WITH IT BY WEDNESDAY NIGHT...KEEPING A LARGE AND
BROAD UPPER LEVEL RIDGE OVER MUCH OF THE US FROM TUESDAY THROUGH
THURSDAY.

THE HYDROMET PREDICTION CENTER RECOGNIZES THESE AND OTHER ENSEMBLE
MEAN DIFFERENCES AND SUGGESTED THAT A STRONGER WESTERN RIDGE AS
SHOWN BY THE GFS ENSEMBLES SEEMED TO BE MORE IN LINE WITH THE MORE
PREDICTABLE SHORT RANGE FLOW PATTERNS FOR THE WEEKEND AND INTO
MONDAY. THUS HAVE FOLLOWED MORE WITH THE GFS. GIVEN THE UNCERTAINTY
IN MODEL SCENARIOS HAVE KEPT THE LAST DAY OF THE EXTENDED DRY
DESPITE THE GFS HANDLING OF A STORM SYSTEM OVER THE SOUTHWESTERN US
POSSIBLY MOVING OUT INTO THE PLAINS FRIDAY NIGHT. HOPEFULLY LATER
MODEL RUNS WILL COME TO A BETTER CONSENSUS.

&&

.AVIATION...
A WEAK SURFACE RIDGE EXTENDED ACROSS WESTERN AND CENTRAL NORTH
DAKOTA BETWEEN A DEPARTING SURFACE LOW OVER IOWA/WISCONSIN AND AN
APPROACHING TROUGH/COLD FRONT THAT EXTENDED FROM
ALBERTA/SASKATCHEWAN TO MONTANA. CLEAR SKIES THIS EVENING WITH
INCREASING MID TO HIGH CLOUDS AFTER 06Z IN THE NORTHWEST CORNER OF
THE STATE SPREADING SOUTHEAST. EXPECT SOUTHWEST WINDS TO DEVELOP
AHEAD OF THE APPROACHING WESTERN TROUGH. WINDS WILL BECOME WESTERLY
BEFORE SUNRISE ON SATURDAY...THEN BECOME NORTHWESTERLY BEHIND A
STRONG COLD FRONT. EXPECT NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
OVER 40 MPH TO BEGIN AROUND 18Z IN THE NORTHWEST CORNER ON SATURDAY
THEN SPREADING SOUTHEAST DURING THE AFTERNOON.

&&

.FIRE WEATHER...
VERY WINDY CONDITIONS ON SATURDAY AND SUNDAY WILL RAISE FIRE WEATHER
CONCERNS. WEST WINDS OF 10 TO 20 MPH SATURDAY MORNING SHOULD BECOME
NORTHWEST AND INCREASE TO 25 TO 40 MPH WITH GUSTS TO 50 MPH AT
TIMES SATURDAY AFTERNOON...AND CONTINUE INTO SATURDAY EVENING. HIGH
TEMPERATURES SHOULD BE IN THE 50S WITH RELATIVE HUMIDITIES AROUND 30
PERCENT IN THE SOUTHWEST AND SOUTH CENTRAL AND AROUND 35 PERCENT
NORTH AND EAST OF THE MISSOURI RIVER. THE LOWEST VEGETATIVE
GREENNESS VALUES ARE IN SOUTHWESTERN NORTH DAKOTA...NAMELY FROM
MCKENZIE AND DUNN COUNTIES AND SOUTH TO THE SOUTH DAKOTA BORDER.
ALTHOUGH THE NORTHWEST WINDS WILL CONTINUE AT 15 TO 25 MPH
THROUGHOUT THE NIGHTTIME...THE RELATIVE HUMIDITIES WILL INCREASE AS
COLD AIR PUSHES IN AND THE TEMPERATURES DROP AFTER SUNSET. THUS WILL
POST A RED FLAG WARNING FOR THOSE NAMED SOUTHWESTERN COUNTIES
SATURDAY FROM NOON TO 9 PM MDT.

THE STRONG WINDS AND COLD AIR CONTINUE ON SUNDAY. HIGH TEMPERATURES
ON SUNDAY WILL LIKELY REMAIN IN THE 30S...BUT VERY DRY AIR WITH
DEW POINTS DROPPING INTO THE SINGLE DIGITS WILL RESULT IN AFTERNOON
RELATIVE HUMIDITIES OF 25 TO 30 PERCENT. THE NORTHWEST WINDS ARE
EXPECTED TO INCREASE DURING THE MORNING HOURS AND CONTINUE THROUGH
THE AFTERNOON. WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH CAN
BE EXPECTED AS EARLY AS 9 AM MDT. THE WINDS SHOULD DECREASE BY
EVENING. THUS WILL ALSO POST A FIRE WEATHER WATCH FOR THE SAME
SOUTHWESTERN COUNTIES FROM 9 AM MDT TO 6 PM MDT.

DESPITE THE VERY WINDY CONDITIONS...RANGELAND FIRE DANGER INDICES
WILL REACH THE VERY HIGH CATEGORY FOR ONLY THOSE COUNTIES IN THE
WARNING/WATCH AREA (10 PERCENT VEGETATIVE GREENNESS)...AND WILL BE
IN THE HIGH CATEGORY FOR THE SURROUNDING COUNTIES TO THE NORTH AND
EAST...AND LOW TO MEDIUM FOR THE EASTERN HALF OF THE STATE BOTH
SATURDAY AND SUNDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 1 PM CDT /12 PM MDT/ SATURDAY TO 1 AM CDT
/MIDNIGHT MDT/ SUNDAY FOR NDZ001>005-009>013-017>023-025-031>037-
040>048-050-051.

RED FLAG WARNING FROM 1 PM CDT /12 PM MDT/ TO 10 PM CDT /9 PM
MDT/ SATURDAY FOR NDZ017-018-031>033-040-041-043-044.

FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR NDZ017-018-031>033-040-041-043-044.

&&

TWH/JV/DC
Hazardous weather outlook, Oct 24, 9:15 AM MDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1015 AM CDT FRI OCT 24 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-242100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1015 AM CDT FRI OCT 24 2008 /915 AM MDT FRI OCT 24 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG COLD FRONT WILL MOVE THROUGH WESTERN AND CENTRAL NORTH
DAKOTA SATURDAY AFTERNOON AND EVENING. THIS WILL BRING STRONG WEST
TO NORTHWESTERLY WINDS AND MUCH COLDER AIR TO THE AREA BEGINNING
SATURDAY AFTERNOON AND CONTINUING THROUGH SUNDAY.

SUSTAINED WEST TO NORTHWESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS
TO 50 MPH WILL BECOME COMMON SATURDAY AFTERNOON AND EVENING...
ESPECIALLY OVER CENTRAL AND WESTERN NORTH DAKOTA. THE COLDEST AIR
WILL POUR INTO THE AREA SATURDAY NIGHT AND SUNDAY WITH THE STRONG
WINDS CONTINUING. A WIND ADVISORY WILL LIKELY BE NEEDED SATURDAY
AFTERNOON FOR WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA. THE
STRONG WINDS WILL EXPAND EAST FOR SUNDAY...COVERING THE ENTIRE
FORECAST AREA. THERE IS THE POTENTIAL FOR WINDS TO REACH HIGH WIND
WARNING STRENGTH AT TIMES...WHICH MEANS SUSTAINED WINDS OF 40 MPH
AND/OR GUSTS TO 58 MPH. WILL NEED TO MONITOR THIS CLOSELY IN
FUTURE FORECASTS.

ALSO...THE STRONG WINDS ACROSS THE WEST ON SATURDAY WILL COMBINE
WITH VERY HIGH RANGELAND FIRE DANGER INDICES AND MINIMUM
HUMIDITIES OF 25 TO 30 PERCENT. IF THIS TREND CONTINUES...THEN A
FIRE WEATHER WATCH OR RED FLAG WARNING WILL BE NEEDED FOR PORTIONS
OF THE WEST AND SOUTHWEST SATURDAY AFTERNOON.

MUCH COLDER AIR WILL FOLLOW THE COLD FRONT SUNDAY. HIGH
TEMPERATURES WILL AVERAGE AROUND 40 DEGREES SUNDAY AFTERNOON.
AN ISOLATED SNOW SHOWER IS POSSIBLE SATURDAY NIGHT INTO SUNDAY BUT
NOTHING MUCH MORE THAN THAT FOR SNOW POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 2:33 PM MDTFire Weather WatchBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more24 hr
Oct 24, 2:33 PM MDTRed Flag WarningBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more30 hr

Nearby

Wind Advisories in North Dakota, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.